0
RESEARCH PAPERS

A Numerical Method and Higher Approximations for a Self-Acting, Gas-Lubricated Bearing of Finite Length

[+] Author and Article Information
Hsiao C. Kao

Department of Aeronautics and Astronautics, Stanford University, Stanford, Calif.

J. of Lubrication Tech 93(1), 87-92 (Jan 01, 1971) (6 pages) doi:10.1115/1.3451541 History: Received March 12, 1970; Online October 18, 2010

Abstract

A method for treating a self-acting, gas-lubricated journal bearing of finite length is presented, which is a compromise between the analytic solution and numerical results. Analytic solutions have been obtained here which are essentially the higher approximations of the ph linearization. The obtained solutions compare closely with the numerical results and satisfy the condition given by Elrod and Burgdorfer.

Copyright © 1971 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In